Background: Tardive dyskinesia is a neurological side effect of long term antipsychotics use. Incidence is common and found to be less prevalent with second generation antipsychotics than the first generation antipsychotics.
Case Description: We present to you a case of Tardive Dyskinesia in a 45 year old female after 18 months use of injection Paliperidone Palmitate.
Discussion: Incidence of Tardive dyskinesia has been reported to be low with both oral and injectable paliperidone, but no cases are reported in India.
Conclusion: This case is a stark reminder that all antipsychotics on prolonged use can cause TD and the clinician should be vigilant to recognise and address this debilitating symptom even with the new generation antipsychotics.
Scan And Download QR Code
Keyword : Paliperidone Palmitate, Long Acting Injectable Antipsychotic, Tardive Dyskinesia
How to cite this article:
Boyanapally P K, Vemana N, Mulakaluri P P, A Case Of Tardive Dyskinesia With Paliperidone Palmitate. Telangana J Psychiatry. 2015;1(1):55-57.